Order Article Reprints
Journal: SymmetryVolume: 14Number: 764
Article: Carlitz’s Equations on Generalized Fibonacci Numbers
- Authors:
- Min Wang,
- Peng Yang * and
- Yining Yang
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.